MathSciNet Relay Station
MathSciNet bibliographic data
MR1030095 45J05 (45M10 93C57)
Lakshmikantham, V.; Liu, Xinzhi; Sathananthan, S. Impulsive integro-differential equations and extension of Lyapunov's method. Appl. Anal. 32 (1989), no. 3-4, 203–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement